MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PRESERVE STEM 8MM

EXACTECH, INC. EQUINOXE; PRESERVE STEM 8MM
Model Number 300-30-08
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical device(s): 320-10-00, (b)(4)- equinoxe reverse tray adapter plate tray +0.320-46-00, (b)(4) - quinoxe reverse 46mm humeral liner +0.320-01-46, (b)(4) - equinoxe reverse 46mm glenosphere.320-20-00, (b)(4) - eq reverse torque defining screw kit.
 
Event or Problem Description
As reported, approximately 9 mos.Postop the initial l tsa and 8mm short stem that was implanted in this (b)(6) y/o patient, came loose.The surgeon thinks the patient's stem became loose when he started playing golf.We replaced the short stem with a standard size stem and a lateralized glenosphere.Patient was last known to be in stable condition following the event.Device is not returning due to facility policy.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of mechanical loss of fixation precipitated by forces while playing golf, leading to aseptic (non-infected) loosening.Contributions from initial fixation, bone quality, or osteolysis to the stem loosening cannot be determined from the information provided.

Brand Name
EQUINOXE
Common Device Name
PRESERVE STEM 8MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11751696
Report Number1038671-2021-00206
Device Sequence Number3778288
Product Code KWT
UDI-Device Identifier10885862515766
UDI-Public10885862515766
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number300-30-08
Device Catalogue Number300-30-08
Device Lot Number97926008
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/12/2021
Supplement Date Received by Manufacturer05/12/2021
Initial Report FDA Received Date04/30/2021
Supplement Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age88 YR
Patient Weight41